MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.395
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of trochanteric femoral nail advanced (tfna) system and was revised to a shorter unknown lag screw due to lateral protrusion of the helical blade.The tfna system was originally implanted on an unknown date.Patient had clinical findings of decreased range of motion.There was no surgical delay reported.The procedure was successfully completed.Patient outcome was okay.Concomitant devices reported: unknown tfna nail (part # unknown, lot # unknown, quantity # 1), unknown locking screw (part # unknown, lot # unknown, quantity # unknown).This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 95MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10453329
Report Number2939274-2020-03798
Device Sequence Number4016185
Product Code HSB
UDI-Device Identifier10886982099266
UDI-Public(01)10886982099266
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.395
Device Catalogue Number04.038.395
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: TFNA; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;